MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II ISRT XLPE DD RT SZ 1-2 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II ISRT XLPE DD RT SZ 1-2 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number OR74025718
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that explants have been kept by the facility and cannot be sent for investigation.
 
Event or Problem Description
It was reported that patient underwent a revision surgery to replace a knee implant to a hinge knee due to global instability.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
JRNY II ISRT XLPE DD RT SZ 1-2 21MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6580941
Report Number1020279-2017-00355
Device Sequence Number615852
Product Code JWH
UDI-Device Identifier00885556096765
UDI-Public00885556096765
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Catalogue NumberOR74025718
Device Lot Number16DM13756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer04/25/2017
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 2, 74022212/16AM01884; JRNY II CR FEM OX NP RT SZ 3, 74021153 / 16KM08758
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;